# SDR HNAA2012022300611

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LIGHTNING STRIKE FOUND ON LT AILERON TOP SKIN ABOUT 1.500" FORWARD OF REAR SPAR.  REMOVE LT AILERON IAW AMM 27-12-11.  DAMAGE WAS R & R IAW SRM 57-60-21, FIG 5.
